# SDR A6WA202208148274

- Difficulty date: August 14, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NPA
- Part serial: NSA
- Condition: Corroded
- Location: Fs559+16 Fs559+8
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM (FS559+16 FS559+80) HAS CORROSION IN SEVERAL AREAS ****AIRCRAFT REMOVED FROM SERVICE *** INSTALLED NEW RBL 9 FLOOR BEAM BETWEEN FS559+16 - FS559+80 REF. CRJ200 SRM 51-42-36 & REO 601R-53-51-623 REV -- DATED 2022-08-11.
